# SDR AALA202205270547

- Difficulty date: May 26, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N127AA
- Make and model: Airbus A300*
- Aircraft serial: 6334
- Aircraft time: 24,450 hours, 7,312 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Defective
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING EMERGENCY LIGHT CHECK, FOUND "BATTERY FAULT" ON 10WL EMERGENCY POWER SUPPLY UNIT. REPLACED EMERGENCY POWER SUPPLY UNIT BATTERY (10WL) AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-38.
